Alert archive / Tennessee / River Flood Advisories in 2011
River Flood Advisory 49, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at May 3, 2011, 8:40 AM CDT for Montgomery County, Robertson County, Tennessee. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- May 3, 2011, 8:40 AM CDT (13:40 UTC)
- Expired
- May 3, 2011, 11:25 AM CDT
- In force
- 3 hr
- Issued by
- NWS Nashville, TN
Counties Montgomery County, TN, Robertson County, TN
The river
Written for the forecast point Red River near Port Royal (PORT1). The gauge peaked at 32.93 ft at May 4, 2011, 4:00 AM CDT.
- Action stage
- 25 ft
- Minor stage
- 30 ft
- Moderate stage
- 38 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03436100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
410 WGUS84 KOHX 031340 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 840 AM CDT TUE MAY 3 2011 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD ADVISORY FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES . DUE TO HEAVY RAINFALL THIS MORNING...THE RED RIVER AT PORT ROYAL WILL REACH ACTION STAGE AND NEAR FLOOD STAGE. ACTION STAGE IS FORECASTED TO PERSIST FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC125-147-040140- /O.NEW.KOHX.FL.Y.0049.110503T1340Z-110505T0600Z/ /PORT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 840 AM CDT TUE MAY 3 2011 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD ADVISORY FOR THE RED RIVER NEAR PORT ROYAL * AT 08AM TUESDAY THE STAGE WAS 24.5 FEET. * FLOOD STAGE IS 30.0 FEET. * THE RIVER WILL CONTINUE TO RISE TO NEAR 27.6 FEET BY TOMORROW MORNING. $$
1 follow-up statement
800 WGUS84 KOHX 031625 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 1125 AM CDT TUE MAY 3 2011 ...THE FLOOD ADVISORY IS CANCELLED FOR THE CUMBERLAND RIVER...RED RIVER... CUMBERLAND RIVER AT CLARKSVILLE AFFECTING MONTGOMERY COUNTY RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD ADVISORY FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY .FLOOD ADVISORIES FOR CUMBERLAND RIVER AND PORT ROYAL HAVE BEEN REPLACED BY FLOOD WARNINGS. THESE TWO RIVERS HAVE BEEN FORECASTED TO SURPASS FLOOD STAGE. THE BUFFALO RIVER NEAR LOBELVILLE WILL RISE ABOVE ACTION STAGE AND REMAIN ABOVE FOR THE NEXT FEW DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC125-031655- /O.CAN.KOHX.FL.Y.0044.000000T0000Z-110503T1625Z/ /CKVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1125 AM CDT TUE MAY 3 2011 THE FLOOD ADVISORY IS CANCELLED FOR THE CUMBERLAND RIVER AT CLARKSVILLE * AT 10AM TUESDAY THE STAGE WAS 43.8 FEET. * FLOOD STAGE IS 46.0 FEET. $$ TNC125-147-031655- /O.CAN.KOHX.FL.Y.0049.000000T0000Z-110503T1625Z/ /PORT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1125 AM CDT TUE MAY 3 2011 THE FLOOD ADVISORY IS CANCELLED FOR THE RED RIVER NEAR PORT ROYAL * AT 10AM TUESDAY THE STAGE WAS 26.3 FEET. * FLOOD STAGE IS 30.0 FEET. $$ TNC135-040424- /O.NEW.KOHX.FL.Y.0050.110503T1625Z-110506T1200Z/ /LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1125 AM CDT TUE MAY 3 2011 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD ADVISORY FOR THE BUFFALO RIVER NEAR LOBELVILLE * AT 10AM TUESDAY THE STAGE WAS 8.6 FEET. * FLOOD STAGE IS 14.0 FEET. * THE RIVER IS FORECAST TO REACH 11.2 FEET. * AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED. * AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE RIVER. $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at May 3, 7:07 AM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 3, 7:07 AM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 707 AM CDT TUE MAY 3 2011 .AVIATION...BNA/CSV...BROAD AREA OF RAIN MOVING ACROSS MIDDLE TENNESSEE BEHIND A SLOW-MOVING COLD FRONT, WHICH IS CURRENTLY SITTING ALONG THE CUMBERLAND PLATEAU. EXPECT LOW CIGS AND RESTRICTED VSBY THIS MORNING AND INTO THE AFTERNOON, ESPECIALLY AT CSV, WHERE IFR CONDITIONS MAY LAST INTO THE EVENING BEFORE SKIES CLEAR. LOOK FOR RADIATIONAL COOLING TO DEVELOP AFTER MIDNIGHT, WITH FOG POSSIBLE AT CSV AFTER 08Z. && .PREV DISCUSSION... /ISSUED 419 AM CDT TUE MAY 3 2011/ UPDATE...UPDATED GRIDS AND ZFP TO SHOW A SIGNIFICANT COOLING TREND OVER THE EAST THIS AFTERNOON, WITH TEMPERATURES TUMBLING FROM THE LOWER 60S EARLY TODAY INTO THE UPPER 40S THIS AFTERNOON. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR TNZ005>007-022>026- 056-057. && ROSE
Hazardous weather outlook, May 3, 5:00 AM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT TUE MAY 3 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-041030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 500 AM CDT TUE MAY 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... THERE IS A THREAT OF FLOODING FOR PARTS OF NORTHWEST MIDDLE TENNESSEE THIS MORNING AS RAIN CONTINUES TO MOVE ACROSS THE AREA. ELSEWHERE, PERIODS OF HEAVY RAINFALL MAY CREATE PONDING OF WATER ON ROADWAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT INCIDENTS OF FLOODING TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. ROSE
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:24 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 36 min |
| May 2, 10:17 PM CDT | Flash Flood Warning | OHX | Benton, Houston, Humphreys, Montgomery, Stewart | 12 hr |
| May 3, 6:56 AM CDT | Areal Flood Warning | OHX | Davidson, Robertson, Sumner | 3 hr |
| May 3, 10:50 AM CDT | Areal Flood Warning | OHX | Benton, Houston, Humphreys, Montgomery, Stewart | 48 hr |
| May 3, 11:16 AM CDT | River Flood Warning | OHX | Montgomery | 23 hr |
| May 3, 11:16 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 33 hr |
| May 3, 11:25 AM CDT | River Flood Advisory | OHX | Perry | 68 hr |
| May 3, 12:42 PM CDT | River Flood Warning | OHX | Bedford | 8 hr |
Nearby
River Flood Advisories in Tennessee, 2011Every river flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.